# SDR CALA2019070501143

- Difficulty date: July 5, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 50,219 hours, 17,604 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FIXED LEADING EDGE UPPER SKIN PANEL WHERE IT MEETS ENGINE PYLON HAS APPROX 22 FASTENERS WEARING OR WORN THRU SKIN PANEL. REPORTED BY PASSENGER AND CAPTAIN. REMOVED 5 RIVETS PANEL TRAILING EDGE WITH LOOSE FASTENERS SECURED WITH SPEED TAPE . LOCKED FOR MX FERRY. UNLOCK LOG PAGE FOR UP DATE REPLACED LOOSE AND WORN FASTENERS ON LT WING INBOARD FIXED L/E UPPER SKIN PANEL IAW SRM 51-40-02 & 51-40-03 WORK PERFORMED BY F /N 109130 &
